# SDR SWAA2024022245560

- Difficulty date: January 27, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rail
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL CAVITY LEADING EDGE ON RAIL LOCATED ORSS336 AT RT WING 2024-61356<[01] REPLACED RAIL(GANG CHANNEL) LOCATED ORSS336 AT RT WING. IAW B737 800 SRM 51-40-02-0G-0; SRM 51-10-02 ITEM 9 AND DWG 112A4402 SHEET 41. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED RAIL(GANG CHANNEL) LOCATED ORSS336 AT RT WING. IAW B737 800 SRM 51-40-02-0G-0; SRM 51-10-02 ITEM 9 AND DWG 112A4402 SHEET 41. SEE INDIVIDUAL SIGN OFF BELOW.
